# SDR P5CA2017102100364

- Difficulty date: October 20, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 78,626 hours, 19,884 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103029
- Part serial: 21678
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL, CHECKED ESCAPE REELS AND DEPLOYED WHEN UPON LATCH COVER WAS OPENED.   NO TENSION ON REEL.  REMOVED AND REPLACED THE ESCAPE REEL.  CHECKED OK IAW AMM 25-61-03.
